# SDR UIEA9706

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Part number: 126344251
- Condition: Defective
- Location: Nr 4 Le Flap
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A, J

## Discrepancy

ATB - FLT MIA-BOG - ON FLAP RETRACTION AFTER TAKEOFF, NR 4 LE ON LEFT DID NOT INDICATE UP.  USED ALTERNATE SYSTEM, BUT STILL DID NOT INDICATE UP.  SCANNED LED'S VISUALLY WITH FLAPS SELECTED TO 0  AND 1 DEGREE POSITIONS.  LEFT INBOARD LED SECTION DID NOT APPEAR TO MOVE.  DUMPED APPROX 25 KGS FUEL AND RETURNED TO MIA, NORMAL LANDING.  ON APPROACH, LED WENT GREEN.  AFTER LANDING WHEN FLAPS SELECTED UP, NR 4 LEFT LED DID NOT RETRACT FOR 15 MINUTES.  REPLACED NR 4 LE PDU AND PERFORMED FUNCTIONAL AND LEAK CHECKS, ALL NORMAL.  (M)
